# SDR UIEA2011092300525

- Difficulty date: September 15, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 25308
- Aircraft time: 79,246 hours, 14,640 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65B028332
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT WAS FOUND ON SKIN PANEL AND WAS MEASURED 0.130 INCH DEEP AND 1" X 1". THE DAMAGED SKIN IS A BONDED SKIN PANEL WITH A TOTAL THICKNESS OF 0.028 INCH.  DENT REPAIRED IAW SRM 53-00-01, REPAIR 1, FIGURE 201 WITH THE EXCEPTION THAT THE MINIMUM THICKNESS OF THE REPAIRED AREA IS 0.028" THICK.
